RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fedyanin, V K

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 31

Number of views:
This page:202
Abstract pages:5225
Full texts:2028
References:629

http://www.mathnet.ru/eng/person20825
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202863

Publications in Math-Net.Ru
1996
1. L. A. Uvarova, V. K. Fedyanin, “Asymptotic solutions for electromagnetic wave in an optical nonlinear cylinder”, TMF, 106:1 (1996),  84–91  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 106:1 (1996), 68–74  isi
1993
2. V. B. Rogankov, V. K. Fedyanin, “Fluctuational theory of media with manifest space-time inhomogeneity”, TMF, 97:1 (1993),  53–67  mathnet  mathscinet; Theoret. and Math. Phys., 97:1 (1993), 1143–1153  isi
1990
3. L. A. Uvarova, V. K. Fedyanin, “A mathematical model of heat transmission in essentially nonlinear conjugate media”, Matem. Mod., 2:6 (1990),  40–54  mathnet  zmath
1987
4. V. A. Osipov, V. K. Fedyanin, “Effects due to finite values of the temperature and the chemical potential in some two-dimensional field models”, TMF, 73:3 (1987),  393–401  mathnet; Theoret. and Math. Phys., 73:3 (1987), 1296–1302  isi
1985
5. S. N. Gorshkov, A. V. Zabrodin, C. Rodriguez, V. K. Fedyanin, “Feynman's variational principle for a polaron in a magnetic field”, TMF, 62:2 (1985),  304–311  mathnet; Theoret. and Math. Phys., 62:2 (1985), 205–210  isi
1984
6. S. N. Gorshkov, V. D. Lakhno, C. Rodriguez, V. K. Fedyanin, “On a generalized path integral approach to the problem of polaron”, Dokl. Akad. Nauk SSSR, 278:6 (1984),  1343–1347  mathnet
7. V. E. Grishin, V. K. Fedyanin, “Integration of the $\varphi^4$ model in elliptic Jacobi functions and investigation of them by the phase plane method”, TMF, 59:3 (1984),  440–452  mathnet  mathscinet; Theoret. and Math. Phys., 59:3 (1984), 609–617  isi
1983
8. S. N. Gorshkov, C. Rodriguez, V. K. Fedyanin, “Calculation of polaron conductivity by functional integration”, TMF, 56:3 (1983),  467–475  mathnet; Theoret. and Math. Phys., 56:3 (1983), 946–951  isi
9. V. E. Grishin, V. K. Fedyanin, “Conoidal waves in the $\varphi^4$ model with self-interacting currents”, TMF, 54:3 (1983),  469–476  mathnet  mathscinet; Theoret. and Math. Phys., 54:3 (1983), 307–312  isi
10. D. Mikhalake, V. K. Fedyanin, “$P$-polarized nonlinear surface and bounded (guided) waves in layered structures”, TMF, 54:3 (1983),  443–455  mathnet  mathscinet; Theoret. and Math. Phys., 54:3 (1983), 289–297  isi
1981
11. C. Rodriguez, V. K. Fedyanin, “Effective mass and radius of polaron at finite temperature”, Dokl. Akad. Nauk SSSR, 259:5 (1981),  1088–1093  mathnet
12. V. K. Fedyanin, “Particle-like excitations in systems described by the Hubbard model without the chirality condition”, TMF, 46:1 (1981),  86–90  mathnet; Theoret. and Math. Phys., 46:1 (1981), 57–60  isi
1980
13. B. V. Moshchinskii, C. Rodriguez, V. K. Fedyanin, “Generating functional and the functional analog of Bogolyubov's variational method”, TMF, 45:2 (1980),  251–260  mathnet  mathscinet; Theoret. and Math. Phys., 45:2 (1980), 1010–1016  isi
1979
14. G. M. Gavrilenko, V. K. Fedyanin, “Dynamic-statistical approach to the description of fast particle motion through a crystal”, Dokl. Akad. Nauk SSSR, 245:5 (1979),  1091–1094  mathnet
15. V. G. Makhan'kov, V. K. Fedyanin, “New form of collective particle-like excitations in one-dimensional systems with resonance interaction”, TMF, 39:3 (1979),  381–392  mathnet; Theoret. and Math. Phys., 39:3 (1979), 529–536  isi
1978
16. V. K. Fedyanin, L. V. Yakushevich, “Elementary excitations in one-dimensional systems with resonance interaction”, TMF, 37:3 (1978),  371–381  mathnet; Theoret. and Math. Phys., 37:3 (1978), 1081–1087
17. V. K. Fedyanin, V. Yu. Yushankhai, “Soliton excitations in the model of a large-radius polaron”, TMF, 35:2 (1978),  240–246  mathnet; Theoret. and Math. Phys., 35:2 (1978), 434–438
1977
18. V. G. Makhan'kov, V. K. Fedyanin, “Solution-like solution to the equations describing excitations in one-dimensional molecular crystals”, Dokl. Akad. Nauk SSSR, 236:4 (1977),  838–841  mathnet
19. B. V. Moshchinskii, V. K. Fedyanin, “Asymptotic behavior of Dicke's model”, TMF, 32:1 (1977),  96–100  mathnet; Theoret. and Math. Phys., 32:1 (1977), 620–623
20. B. V. Moshchinskii, V. K. Fedyanin, “Asymptotic behavior of the Heisenberg model with long-range interaction”, TMF, 31:1 (1977),  101–106  mathnet; Theoret. and Math. Phys., 31:1 (1977), 345–349
21. V. K. Fedyanin, L. V. Yakushevich, “Exciton-phonon interaction in one-dimensional molecular crystals”, TMF, 30:1 (1977),  133–137  mathnet; Theoret. and Math. Phys., 30:1 (1977), 85–87
1975
22. B. I. Sadovnikov, V. K. Fedyanin, “An inequality of N. N. Bogoljubov in models of statistical mechanics”, Trudy Mat. Inst. Steklov., 136 (1975),  399–407  mathnet
23. G. M. Gavrilenko, V. K. Fedyanin, “Approximation of the spectral density in Anderson's model”, TMF, 25:1 (1975),  80–86  mathnet; Theoret. and Math. Phys., 25:1 (1975), 992–996
24. B. V. Moshchinskii, V. K. Fedyanin, “Exact asymptotic methods in the band theory of magnetism”, TMF, 24:3 (1975),  419–424  mathnet  mathscinet; Theoret. and Math. Phys., 24:3 (1975), 931–934
25. Yu. K. Tovbin, V. K. Fedyanin, “Decoupling of correlations in the ising model. Flat hexagonal lattice”, TMF, 24:1 (1975),  129–132  mathnet; Theoret. and Math. Phys., 24:1 (1975), 719–721
1973
26. B. I. Sadovnikov, V. K. Fedyanin, “Bogolyubov's inequalities in systems of many interacting particles with broken symmetry”, TMF, 16:3 (1973),  368–393  mathnet  mathscinet; Theoret. and Math. Phys., 16:3 (1973), 901–919
1972
27. V. A. Zagrebnov, V. K. Fedyanin, “Spin-phonon interaction in the ising model”, TMF, 10:1 (1972),  127–142  mathnet; Theoret. and Math. Phys., 10:1 (1972), 84–93
1971
28. V. K. Fedyanin, “On the critical indices in the ising model”, TMF, 7:2 (1971),  241–249  mathnet; Theoret. and Math. Phys., 7:2 (1971), 504–510
1965
29. V. K. Fedyanin, “A problem of the theory of elasticity”, Dokl. Akad. Nauk SSSR, 164:6 (1965),  1253–1255  mathnet  mathscinet  zmath
1961
30. V. K. Fedyanin, “Dispersion relations for nucleon Compton effect”, Dokl. Akad. Nauk SSSR, 140:2 (1961),  347–350  mathnet  mathscinet  zmath
1958
31. A. N. Tavkhelidze, V. K. Fedyanin, “Approximate equations for the amplitude of photon scattering on nucleons”, Dokl. Akad. Nauk SSSR, 119:4 (1958),  690–693  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019